# SDR IPXA2021051569410

- Difficulty date: April 22, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER T/E PANEL HAS FASTENERS PULLING THROUGH FWD OF O/B AILERON AT APPROX XORS 1038.REPAIRED CORRODED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 897 - XORS 1043 IAW VT-SAA EA 011-5710-01-A9070 REV. IR AND UPS EO MD11-5710-80377-A. (MAJOR)
